# SDR DALA12002693130

- Difficulty date: June 30, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BETWEEN FR 68 TO FR 69 LT Y1292 UPPER FLANGE AND HARD PT HOLES HAS CORROSION.  BLENDED DAMAGED AREA IAW SRM 51-74-00.  ORIG MAT THICKNESS 0.157 INCH L .005 W .173 D .060.  REMAINING MAT. .097 INCH.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11.   TRANSFERED THREE HARDPOINTS AND ONE BRACKET IAW SRM 51-42-11.  LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-44-11.  TREATED AND PRIMED FASTENER HOLES IAW SRM 51-21-11.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-11.  PAINTED FASTENER IAW SRM 51-75-12. STRINGER 645112 BFM
